Papers:

 

l  R. Du : On the canonical maps of nonsingular threefolds of general type  (Dedicated to Professor N. Mok on the occasion of his 60th birthday), Asian J. Math., Vol. 22, No. 2(2018),  299–306.

 

l  R. Du and Y. Gao: On abelian canonical n-folds of general type, Taiwan. J. Math., Vol. 21, No. 3 (2017), 653-664.

 

l   R. Du and Y. Gao: Canonical degrees of Gorenstein three folds of general type,  Geom. Dedicata, Vol 185 (2016), 123-130.

 

l   R. Du, Y. Gao and S. Yau: On higher dimensional complex Plateau problem, Math. Zeit., Vol.282 (2016), 389-403.

 

l  R. Du and Y. Gao: On the Griffiths numbers for higher dimensional singularities, Ann. Inst. Fourier (Grenoble) Vol. 65, No. 1(2015), 389-395.

 

l  R. Du and Y. Gao:  Some remarks on Yau's conjecture and complex Plateau problem (Dedicated to Professor Stephen S.-T. Yau on the occasion of his 60th birthday), Methods Appl. Anal., Vol. 21, No. 3(2014), 357-364.

 

l  R. Du and Y. Gao: New invariants for complex manifolds and rational singularities, Pacific J. Math., Vol. 269, No. 1(2014), 73-97.

 

l  R. Du and Y. Gao: Canonical maps of surfaces defined by Abelian covers, Asian J. Math., Vol. 18, No. 2(2014), 219–228.

 

l  R. Du and S. Yau: Kohn-Rossi cohomology and its application to the complex Plateau problem, III, J. Differential Geom., Vol. 90, No. 2(2012), 251-266.

 

l  R. Du, H.S. Luk and S. Yau: New invariants for complex manifolds and isolated singularities, Comm. Anal. Geom., Vol. 19, No. 5(2011), 991-1021.  

 

l  R. Du, Y. Gao and S. Yau: Explicit construction of moduli space of bounded complete Reinhardt domains in Cn, Comm. Anal. Geom., Vol. 18, No. 3(2010), 601-626.

 

l  R. Du and S. Yau: Local holomorphic De Rham cohomology, Comm. Anal. Geom., Vol. 18, No. 2(2010), 365-374.

 

l  R. Du and S. Yau: The second pluri-genus of Gorenstein surface singularities (Dedicated to Professor Yang Lo on the Occasion of his 70th Birthday), Sci. China, Ser. A, Vol. 53 No. 3(2010),635-639.

 

l  R. Du and S. Yau: Higher order Bergman functions and complete numerical invariants for a family of pseudoconvex CR manifolds, J. Differential Geom., Vol. 82, No. 3(2009), 567-610.

 

Conference Proceedings:

 

l  R. Du, Y. Gao and S. Yau:  New Invariants for Higher Dimensional Singularities and the Complex Plateau Problem, Sixth International Congress of Chinese Mathematicians. Part 1, 2,453–466, AMS/IP Stud. Adv. Math. Amer. Math. Soc., Providence, RI, 2017.

 

l  R. Du and S. Yau: New invariants for complex manifolds, singularities, and CR manifolds with applications,  Fifth International Congress of Chinese Mathematicians. Part 1, 2,431–445, AMS/IP Stud. Adv. Math., 51, pt. 1, 2, Amer. Math. Soc., Providence, RI, 2012.

 

l  Z. Chen, R. Du, S.-L. Tan and F. Yu: Cubic equations of rational triple points of dimension two, Proceedings of the International Conference on Complex Geometry and Related Fields, 63–76, AMS/IP Stud. Adv. Math., 39, Amer. Math. Soc., Providence, RI, 2007. 

 

Preprints:

  

l  R. Du and H. Sun :  Inequalities of Chern classes on nonsingular projective n-folds of Fano and general type with ample canonical bundle, submitted for publication.

 

l  R. Du and Xinyi Fang : Normal bundles on the exceptional sets of simple small resolutions, submitted for publication.

 

l Y. Chen, R. Du and Y. Gao: Modular quotient varieties and singularities by the cyclic group of order 2p, submitted for publication.

 

l  R. Du, Xinyi Fang and Y. Gao:  Vector bundles on Flag varieties, submitted for publication.